Pattern properties and spectral inequalities in max algebra

Bapat, R. B. ; Stanford, David P. ; Van Den Driessche, P. (1995) Pattern properties and spectral inequalities in max algebra SIAM Journal on Matrix Analysis and Applications, 16 (3). pp. 964-976. ISSN 0895-4798

Full text not available from this repository.

Official URL:

Related URL:


The max algebra consists of the set of real numbers, along with negative infinity, equipped with two binary operations, maximization and addition. This algebra is useful in describing certain conventionally nonlinear systems in a linear fashion. Properties of eigenvalues and eigenvectors over the max algebra that depend solely on the pattern of finite and infinite entries in the matrix are studied. Inequalities for the maximal eigenvalue of a matrix over the max algebra, motivated by those for the Perron root of a nonnegative matrix, are proved.

Item Type:Article
Source:Copyright of this article belongs to Society for Industrial and Applied Mathematics.
Keywords:Max Algebra; Eigenvalue; Eigenvector; Circuit Mean; Frobenius Normal Form
ID Code:77805
Deposited On:14 Jan 2012 15:25
Last Modified:14 Jan 2012 15:25

Repository Staff Only: item control page